Done angiogram for pelvic and leg arteries. Cannot urinate. Am diabetic and on dialysis. Huge problem?
User rating for this question
My husband had an angiogram two days ago for his pelvis and leg arteries. We used the pre medication for the XXXXXXX He is diabetic and on dialysis now he can barely pee. Is this a huge problem. blood pressure normal but gained a few pounds.
Posted Thu, 6 Sep 2012 in Diabetes
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
It is possible for XXXXXXX injected during the procedure to affect the function of your kidneys.
Patient with diabetes and pre-existing renal insufficiency are at greatest risk of suffering from contrast induced nephropathy (CIN).
Since your husband has gained weight,it means he is having retention and accumulation of water inside his body due to renal failure.
Definitely the condition of your husband is not good.
Please do write to me if there is any other query,you wish to ask.
Best of luck